MAUDE Adverse Event Report: ETHICON INC. VCL+ VIO 27IN 2-0 S/A CT-2; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ VIO 27IN 2-0 S/A CT-2; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number VCP333H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a patient underwent an unknown procedure on (b)(6) 2024 and suture was used.The thread separates from the needle.No reported patient consequences.Additional information has been requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: h6 component code: g07002 - device not returned, d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.Additional information provided: was surgery delayed due to the reported event?: no, was procedure successfully completed? unknown, were fragments generated? unknown, if yes, were they removed easily without additional intervention?: unknown, patient status/ outcome / consequences: no, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown, is the patient part of a clinical study: unknown.Additional information has been requested however not received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.It was reported that ".The thread separates from the needle." please clarify how many devices were used on this single event.It was reported that "when stitching, the suture is cut repeatedly." please clarify how many devices were used on this single event.Please provide lot number.Please provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep).Please provide the specific number of patient events.Have any of these events been previously reported to ethicon? if so, provide the respective reference number(s).If not, please create a new pc file for every event.What is the quantity involved per event? if the device(s) are available for product return: please confirm the number of devices being returned for each event.Please provide the status of the device(s) as it has not been received for analysis.If the device has been shipped, please provide the shipment tracking details for each event.No product is available for return.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
VCL+ VIO 27IN 2-0 S/A CT-2
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key20176440
Report Number2210968-2024-09400
Device Sequence Number15666250
Product Code GAM
UDI-Device Identifier10705031052390
UDI-Public10705031052390
Combination Product (Y/N)Y
Initial Reporter CountryCI
PMA/510(K) Number
K132580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVCP333H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2024
Initial Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown